CI²MA - Publicaciones | Papers in Scientific Journals


Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Gerardo CHOWELL

Conexión usuarios externos

Conexión usuarios UdeC

NumberAuthors, Title and Details
2018-01

Raimund BÜRGER, Gerardo CHOWELL, Elvis GAVILÁN, Pep MULET, Luis M. VILLADA: Numerical solution of a spatio-temporal gender-structured model for hantavirus infection in rodents. Mathematical Biosciences and Engineering, vol. 15, pp. 95-123, (2018).

2016-02

Raimund BÜRGER, Gerardo CHOWELL, Pep MULET, Luis M. VILLADA: Modelling the spatial-temporal evolution of the 2009 A/H1N1 influenza pandemic in Chile. Mathematical Biosciences and Engineering, vol. 13, 1, pp. 43-65, (2016).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324